MAUDE Adverse Event Report: LUTONIX, INC. LUTONIX® DRUG COATED BALLOON; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

LUTONIX, INC. LUTONIX® DRUG COATED BALLOON; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number LX3513042205F
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of hypertension and atrial fibrillation.Or for right lower angiogram and angioplasty.The lutonix balloon broke and separated into two pieces while in the body.The 2 pieces of balloon were located in main shaft and the balloon portion.The wire was removed with 1 piece of balloon on it and then the sheath was taken out.The piece of balloon was removed.No injury observed to patient.

Brand Name
LUTONIX® DRUG COATED BALLOON
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
LUTONIX, INC.
9409 science center dr
new hope MN 55428
MDR Report Key9744694
Report Number9744694
Device Sequence Number10944574
Product Code ONU
UDI-Device Identifier00801741163401
UDI-Public(01)00801741163401
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/14/2020
Report Date (Section F) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLX3513042205F
Device Catalogue NumberLX3513042205F
Device Lot NumberGFDR0566
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/24/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight58
Date Report Sent to FDA02/14/2020